Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

danieg444

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

1 Neutral

About danieg444

  • Rank
    New Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

1291 profile views
  1. Aw I'm so glad things are working out!!! its about time, right? lol. You have great patience...me not so much lol. My skin is pretty damn awful lol. Its been actually really painful. I called the doc explaining how I couldn't even sleep from the throbbing. However they didn't seem very moved by it. This was it today. On my birthday -___-
  2. I've actually tried this and got two pustulers near my nose from it (I believe) /: I'm almost certain that staph is whats causing my breakouts and went on Bactrim for a month. I was clear the entire time, maybe one or two "normal" pimples. When I got off maybe three weeks later white heads had started and its honestly just gotten worse and worse since. Im enrolled to start accutane in a month because I am so fed up. Do you think it would work? I've suffered with acne since highschool but never t
  3. Does this look like staph to you or gram negitive? This has been happening since getting of Bactrim for a month. I was being treated for a staph infection but it was never nearly this bad. Im starting accutane in a month but im worried it may not fix this. I got a culture done when it wasnt nearly this bad and things came back fine. Ive been in and out of the derms office so I feel like they might brush it off if i go back so soon. Please someone help...pictures included
  4. ah I have the same thing! Mine started showing up after I got off my meds (bactrim) I get them every where though, cheeks, nose, forehead and they are barely noticable (i think) but arent stopping. I thought it was a reaction to exfoliating or just the clindamycin topical I was using. However even when I wash with just water they still come up. I'm sorry Im really not sure what they are but Im going to ask my derm today if they may be from a fungus type of folliculitis.
  5. wow you posted this in 2010 so I highly doubt you are still here. But have you had success with the acne not coming back? Atleast moderate acne?
  6. I may be starting accutane also (I know it has a new name now but this is easy to spell lol). While I havent been on it yet I have heard that if you start low it can lessen the side effects. Which makes sense if you think about it. The harder you are on your body with 40mg the more it may cause cause other problems. HOWEVER this is only that I read. I would also think since your isnt sever you may be better off with the lower end. I just wanted to put my two cents in because thats ateast what I
  7. Has anyone had success with the Copper IUD while on accutane? Or just with the Copper IUD in general? I really want it to work, since I've had problems with hormonal bc pills. I am trying to pick something the least harmful for my body/acne. I am also 22 and have not had children. I dont mind the pain if thats all I have to go through whil getting it inserted. I also know my period could be heavy and painful now but I'd trade that for some of the other things I have had to deal with with pills
  8. Hello all! I am a new user to the site and have come here because I really dont know what to choice anymore for birthcontrol. I want to try to make this simple but still give you enough information sooo: What I've tried: Tri-sprintec- Hated and it caused the most breakouts NuvaRing- Didnt like watson birth control microgestin fe 1/20-I remember liking this a lot but when I tried to go back on I got a horrible breakout. But maybe it was something else causing it? Yaz- The last pill I j
×